Alert archive / Alabama / Flash Flood Warnings in 2011
Flash Flood Warning 34, NWS Huntsville, AL
NWS Huntsville, AL issued this flash flood warning at Jun 28, 2011, 8:42 AM CDT for 4 counties in Alabama. It was in force for 4 hr. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 28, 2011, 8:42 AM CDT (13:42 UTC)
- Expired
- Jun 28, 2011, 1:02 PM CDT
- In force
- 4 hr
- Issued by
- NWS Huntsville, AL
- Area
- Storm-based polygon
- Flood severity
- None
Counties Colbert County, AL, Franklin County, AL, Lauderdale County, AL, Lawrence County, AL
The radar
The Columbus AFB radar (KGWX), 109 km from the middle of the area, began a volume at 13:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 28, 9:00 AM CDT | FLASH FLOOD | Tuscumbia, AL | CAVE STREET BY DESHLER HIGH SCHOOL FOOTBALL FIELD FLOODING CLOSING ROAD. |
| Jun 28, 9:54 AM CDT | FLASH FLOOD | 5 Sse Florence, AL | HWY 133 AND AVALON. HWY 133 DOWN TO 2 LANES AROUND MUSCLE SHOALS. NUMEROUS LOW LYING AREAS ARE FLOODED. |
| Jun 28, 11:00 AM CDT | FLASH FLOOD | 5 W Florence, AL | CR 19 AT CR 2 WAS CLOSED DUE TO FLASH FLOODING IN THE OAKLAND AREA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 18 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 1.7 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2747 J/kg
- Mixed-layer CIN
- -41 J/kg
- Mixed-layer LCL
- 769 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 43 m²/s²
- 0-3 km storm-relative helicity
- 34 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
142
WGUS54 KHUN 281342
FFWHUN
ALC033-059-077-079-281630-
/O.NEW.KHUN.FF.W.0034.110628T1342Z-110628T1630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE HUNTSVILLE AL
842 AM CDT TUE JUN 28 2011
THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
COLBERT COUNTY IN NORTHWEST ALABAMA...
LAWRENCE COUNTY IN NORTHWEST ALABAMA...
NORTHERN FRANKLIN COUNTY IN NORTHWEST ALABAMA...
SOUTH CENTRAL LAUDERDALE COUNTY IN NORTHWEST ALABAMA...
* UNTIL 1130 AM CDT
* AT 839 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS
NORTHWEST ALABAMA. ONE TO FOUR INCHES OF RAINFALL HAS FALLEN
ACROSS EXTREME NORTHWEST ALABAMA THIS MORNING.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
MOULTON...MUSCLE SHOALS...RUSSELLVILLE...SHEFFIELD...TUSCUMBIA...
CHEROKEE...LEIGHTON...LITTLEVILLE...NORTH COURTLAND AND TOWN CREEK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
ADDITIONAL RAINFALL AMOUNTS OF ONE TO THREE INCHES ARE POSSIBLE IN
NORTHWEST ALABAMA THROUGH THE DAY.
&&
LAT...LON 3486 8810 3471 8712 3469 8710 3440 8711
3457 8814
$$3 follow-up statements
184
WGUS74 KHUN 281511
FFSHUN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1011 AM CDT TUE JUN 28 2011
ALC033-059-077-079-281630-
/O.CON.KHUN.FF.W.0034.000000T0000Z-110628T1630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
FRANKLIN AL-LAUDERDALE AL-COLBERT AL-LAWRENCE AL-
1011 AM CDT TUE JUN 28 2011
...FLASH FLOOD WARNING REMAINS IN EFFECT FOR LAWRENCE...COLBERT...
SOUTH CENTRAL LAUDERDALE AND NORTHERN FRANKLIN COUNTIES UNTIL 1130 AM
CDT...
AT 1008 AM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED EXTENSIVE
FLASH FLOODING IN MUSCLE SHOALS. IN ADDITION...RADAR INDICATES
THUNDERSTORMS WITH VERY HEAVY RAINFALL REMAIN IN THE AREA...AND MORE
THUNDERSTORMS WILL MOVE INTO THE AREA THROUGH THE REST OF THE
MORNING HOURS.
RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLASH FLOODING
INCLUDE...MOULTON...MUSCLE
SHOALS...RUSSELLVILLE...SHEFFIELD...TUSCUMBIA...CHEROKEE...LEIGHTON..
.LITTLEVILLE...NORTH COURTLAND AND TOWN CREEK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
&&
LAT...LON 3486 8810 3471 8712 3469 8710 3440 8711
3457 8814
$$745
WGUS54 KHUN 281626
FFWHUN
ALC033-059-077-079-281830-
/O.EXT.KHUN.FF.W.0034.000000T0000Z-110628T1830Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1126 AM CDT TUE JUN 28 2011
THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS EXTENDED THE
* FLASH FLOOD WARNING FOR...
COLBERT COUNTY IN NORTHWEST ALABAMA...
LAWRENCE COUNTY IN NORTHWEST ALABAMA...
NORTHERN FRANKLIN COUNTY IN NORTHWEST ALABAMA...
SOUTH CENTRAL LAUDERDALE COUNTY IN NORTHWEST ALABAMA...
* UNTIL 130 PM CDT
* AT 1120 AM CDT...EMERGENCY MANAGEMENT REPORTED EXTENSIVE FLASH
FLOODING ACROSS PORTIONS OF COLBERT COUNTY...WHERE RADAR INDICATES
THREE TO SIX INCHES OF PRECIPITATION HAS FALLEN SINCE EARLY THIS
MORNING. ADDITIONAL RAINFALL OF ONE TO THREE INCHES IS POSSIBLE
THROUGH 1 PM.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
MOULTON...MUSCLE SHOALS...RUSSELLVILLE...SHEFFIELD...TUSCUMBIA...
CHEROKEE...LEIGHTON...LITTLEVILLE...NORTH COURTLAND AND TOWN CREEK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY! THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
&&
LAT...LON 3486 8810 3471 8712 3469 8710 3440 8711
3457 8814
$$635
WGUS74 KHUN 281802
FFSHUN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
102 PM CDT TUE JUN 28 2011
ALC033-059-077-079-281816-
/O.CAN.KHUN.FF.W.0034.000000T0000Z-110628T1830Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
FRANKLIN AL-LAUDERDALE AL-COLBERT AL-LAWRENCE AL-
102 PM CDT TUE JUN 28 2011
...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR LAWRENCE...
COLBERT...SOUTH CENTRAL LAUDERDALE AND NORTHERN FRANKLIN COUNTIES IS
CANCELLED...
HOWEVER...RESIDUAL FLOODING CONTINUES ACROSS THE AREA AND A FLOOD
WARNING REMAINS IN EFFECT UNTIL 4 PM CDT. IF FLOODING HAS BEEN
OBSERVED...PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.
LAT...LON 3486 8810 3471 8712 3469 8710 3440 8711
3457 8814
$$
70/DDWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Huntsville, AL wrote its last area forecast discussion before this flash flood warning went out at Jun 28, 6:42 AM CDT, 2 hours earlier.
Area forecast discussion, Jun 28, 6:42 AM CDT, 2 hours before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HUNTSVILLE AL 642 AM CDT TUE JUN 28 2011 .UPDATE... UPDATE FOR 28/12Z AVIATION FORECAST. && .AVIATION... SEVERE MCS CONTINUES TO PUSH ESEWD ACROSS THE TENNESSEE VALLEY THIS MORNING...AND EXPECT LEADING EDGE OF TSRA TO IMPACT MSL/HSV BTWN 28/12-13Z WITH MVFR CIGS AND STRONG/GUSTY WINDS FORECAST AS PREVAILING CONDITION. ALTHOUGH TSRA SHOULD BEGIN TO DIMINISH AFTER 28/13Z...WILL MAINTAIN VCTS/CB AS BACK EDGE OF MCS SHOULD STILL BE CLOSE ENOUGH TO TERMINALS. AS DEBRIS CLOUDS DIMINISH AND COLD FRONT APPROACHES FROM THE NORTH...EXPECT NEW DEVELOPMENT OF SCT TSRA TO IMPACT TERMINALS BTWN 28/16Z-29/01Z. THE WEAK COLD FRONT WILL LIKELY PUSH THRU MSL AROUND 29/00Z AND HSV AROUND 29/01Z...ACCOMPANIED BY BKN MVFR STRATUS DECK AT FL025...WIND SHIFT TO LIGHT NNE AND CONTINUING THREAT FOR A FEW LIGHT SHRA. IT APPEARS THAT SUFFICIENT GROUND MOISTURE...CLEARING SKIES...AND LIGHT WINDS WILL LEAD TO WIDESPREAD FOG DEVELOPMENT AFTER 29/06Z...AND HAVE INCLUDED 4SM/BR AS PREVAILING VSBY AT END OF FORECAST PERIOD. 70/DD && .PREV DISCUSSION... /ISSUED 305 AM CDT TUE JUN 28 2011/ EARLY THIS MORNING...A COLD FRONT IS DRAPED FROM MICHIGAN SOUTH TO NEAR PADUCAH AND WESTWARD TOWARD THE TEXAS PANHANDLE. CONVECTION CONTINUES TO FIRE IN WESTERN KY/TN WITH SUPPORT FROM THE WEAK SURFACE CONVERGENCE ZONE AND SHORTWAVES ALOFT. THE 500MB SHORTWAVE IS PROGGED TO INTENSIFY SLIGHTLY AND DRIFT TO THE SE WITH A SMALL LOBE OF VORT...WHICH IS EXPECTED TO BRING SHRA AND TSRA TO THE TN VALLEY LATER TODAY. WHILE SOME SHOWERS ARE ALREADY APPROACHING THE FAR WESTERN CWA...MORE WIDESPREAD IMPACTS TO THE CWA ARE NOT ANTICIPATED UNTIL CLOSER TO 12Z. MODEL SOUNDINGS POINT TO THE POTENTIAL FOR STRONG TO SEVERE STORMS WITH THE ACTIVITY TODAY...AS CAPE VALUES PUSH THE 2000 J/KG MARK AND STEEP ML LAPSE RATES ALLOW A GOOD PORTION OF THAT CAPE TO BE FOCUSED IN THE HAIL GROWTH ZONE. PWAT VALUES THIS AFTERNOON WILL GET TO NEAR 2 INCHES SO LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE WITH SOME OF THESE STORMS...BESIDES THE HAIL AND WIND THREAT FROM STANDARD SUMMER TSRA DEVELOPMENT. EVEN WITH THE INCREASED CLOUD COVER AND PRECIPITATION...HEAT WILL STILL BE A CONCERN FOR THIS AFTERNOON. TEMPERATURES ARE EXPECTED TO PUSH TOWARD THE MID 90S AND DEWPOINTS WILL BE ABLE TO REMAIN CLOSE TO THE 70 DEGREE MARK...SO APPARENT T VALUES WILL BE PUSHING 100 FOR A GOOD PORTION OF THE AFTERNOON BUT SHOULD REMAIN BELOW 105. MODELS ARE ALL INDICATING THAT THE HIGH PRESSURE CENTER WILL BEGIN TO RETROGRADE OVER THE NEXT COUPLE OF DAYS AND ALLOW NW FLOW AFTER THE FROPA TO COOL THINGS DOWN ACROSS THE REGION EVER SO SLIGHTLY. AFTER A SHORT COOLER PERIOD FOR MID WEEK (HIGHS IN THE LOW 90S FOR WED)...THE AREA WILL SEE A SLOW RISE IN TEMPS BACK TO NEAR 100 BY THE HOLIDAY WEEKEND AS THE RIDGE SLIDES EASTWARD. COMBINED WITH TDS CLIMBING BACK TO NEAR 70 DEGREES FOR THE WEEKEND...HEAT INDEX VALUES ARE FORECAST TO BE IN THE 100-106 DEGREE RANGE FOR THE WEEKEND (MAINLY IN THE WESTERN CWA). AS THE RIDGE OVER THE SOUTHEAST BEGINS TO BREAK DOWN AGAIN LATE THIS WEEKEND INTO EARLY NEXT WEEK...PRECIP CHANCES WILL BEGIN TO INCREASE WITH THE POTENTIAL FOR ROUNDS OF SHORTWAVES/SMALL VORT LOBES TO REACH THE CWA. ATTM KEPT POP CHANCES OUT OF THE FCST FOR SATURDAY. LL MOISTURE RETURN LOOKS TO BE SLOW AS THE RIDGE BEGINS TO BREAK DOWN AND SOUTHERLY FLOW IS AGAIN SEEN OVER N AL. BUT THE POTENTIAL FOR SHRA/TSRA SHOULD UNFORTUNATELY BEGIN TO INCREASE ON SUNDAY AND THROUGH THE 4TH OF JULY HOLIDAY. && .HUN WATCHES/WARNINGS/ADVISORIES... AL...NONE. TN...NONE. && AVIATION...70/DD PREV DISCUSSION...CCC
Hazardous weather outlook, Jun 28, 8:21 AM CDT, 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HUNTSVILLE AL 821 AM CDT TUE JUN 28 2011 ALZ001>010-016-TNZ076-096-097-290000- LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN- MARSHALL-JACKSON-DEKALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN- 821 AM CDT TUE JUN 28 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PORTIONS OF SOUTHERN MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT... A LINE OF STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE TO MOVE SOUTH FROM SOUTHERN MIDDLE TENNESSEE INTO NORTHERN ALABAMA THIS MORNING. THESE STORMS MAY BE CAPABLE OF PRODUCING DAMAGING WIND GUSTS IN EXCESS OF 60 MPH AND LARGE HAIL. IN ADDITION...FREQUENT LIGHTNING AND VERY HEAVY RAINFALL RATES WILL ACCOMPANY THESE STORMS. ONE TO THREE INCHES OF RAINFALL IS POSSIBLE WITH THIS INITIAL LINE OF STORMS. MORE THUNDERSTORMS ARE POSSIBLE AGAIN BY THE EARLY AFTERNOON AS A COLD FRONT AND UPPER LEVEL SYSTEM CROSS THE AREA. THE POSSIBILITY FOR SEVERE STORMS WILL LINGER THROUGH THE AFTERNOON...WITH A CONTINUED THREAT FOR DAMAGING WINDS...LARGE HAIL AND LOCALLY HEAVY RAINFALL. DUE TO THE SLOW MOVEMENT OF THESE SYSTEMS...AND VERY HEAVY RAINFALL RATES...AN ELEVATED FLASH FLOOD THREAT IS EXPECTED TODAY...ESPECIALLY WHERE HEAVIER RAINFALL HAS ALREADY FALLEN THIS MORNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... ISOLATED THUNDERSTORMS ARE EXPECTED MAINLY DURING THE AFTERNOON ON SUNDAY AND MONDAY. A FEW STRONG STORMS ARE POSSIBLE...WITH GUSTY WINDS AND HAIL AS THE PRIMARY THREATS. .SPOTTER CALL TO ACTION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL IN ONGOING. 20
In the hours before
Special weather statement, Jun 28, 7:20 AM CDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
720 AM CDT TUE JUN 28 2011
ALZ008>010-281300-
DE KALB-JACKSON-MARSHALL-
720 AM CDT TUE JUN 28 2011
...SIGNIFICANT WEATHER ADVISORY FOR DEKALB...JACKSON AND MARSHALL
COUNTIES UNTIL 800 AM CDT...
AT 720 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES SOUTHWEST
OF SCOTTSBORO TO BOAZ. THIS LINE OF STORMS WAS MOVING SOUTH AT 40
MPH.
PEA SIZE HAIL AND WINDS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...
MCVILLE...ARONA.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL NOON CDT TUESDAY
FOR NORTHERN ALABAMA AND CENTRAL TENNESSEE.
STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.
&&
LAT...LON 3449 8556 3438 8562 3437 8565 3426 8577
3424 8583 3420 8584 3420 8609 3418 8619
3414 8626 3451 8634 3454 8631 3457 8632
3459 8629 3465 8635 3456 8615 3454 8587
3461 8553 3452 8551
TIME...MOT...LOC 1218Z 344DEG 36KT 3463 8614 3413 8614
70/DDSpecial weather statement, Jun 28, 7:44 AM CDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
744 AM CDT TUE JUN 28 2011
ALZ001-002-004-005-007-281330-
COLBERT-LAUDERDALE-LAWRENCE-LIMESTONE-MORGAN-
744 AM CDT TUE JUN 28 2011
...SIGNIFICANT WEATHER ADVISORY FOR COLBERT...LAUDERDALE...
LAWRENCE...LIMESTONE AND MORGAN COUNTIES UNTIL 830 AM CDT...
AT 744 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 13 MILES NORTH OF
IUKA TO 7 MILES NORTHWEST OF ATHENS...MOVING SOUTHEAST AT 20 MPH.
PENNY SIZE HAIL AND WINDS UP TO 50 MPH ARE EXPECTED WITH THESE
STORMS.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...
ELGIN...CENTER STAR.
WRIGHT...WATERLOO.
RIVERTON...OLIVER.
RIPLEY.
TUSCUMBIA...MUSCLE SHOALS.
TANNER...OAKLAND.
RED BANK.
THESE THUNDERSTORMS COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A
WARNING IS ISSUED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL NOON CDT TUESDAY
FOR NORTHERN ALABAMA AND CENTRAL TENNESSEE.
&&
LAT...LON 3502 8782 3492 8702 3459 8678 3456 8678
3455 8676 3456 8678 3455 8679 3466 8811
3470 8813 3471 8812 3489 8810 3492 8814
3501 8820 3502 8819
TIME...MOT...LOC 1244Z 325DEG 17KT 3498 8813 3485 8705
KDWLocal storm report, Jun 28, 8:05 AM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
805 AM CDT TUE JUN 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 AM TSTM WND DMG 5 SE COLUMBUS CITY 34.40N 86.18W
06/28/2011 MARSHALL AL EMERGENCY MNGR
LARGE TREE DOWN. TIME ESTIMATED BASED ON RADAR.
&&
LBLocal storm report, Jun 28, 8:16 AM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
816 AM CDT TUE JUN 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 AM TSTM WND DMG 5 SSE FORT PAYNE 34.38N 85.69W
06/28/2011 DEKALB AL EMERGENCY MNGR
TREE DOWN ON HOUSE
&&
LBLocal storm report, Jun 28, 8:18 AM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
818 AM CDT TUE JUN 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 AM TSTM WND DMG 2 ENE SYLVANIA 34.57N 85.79W
06/28/2011 DEKALB AL EMERGENCY MNGR
TREE DOWN
&&
LBLocal storm report, Jun 28, 8:40 AM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
840 AM CDT TUE JUN 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0820 AM TSTM WND GST 3 SW MUSCLE SHOALS 34.72N 87.70W
06/28/2011 E55 MPH COLBERT AL AMATEUR RADIO
&&
LBThe office that day
Everything else NWS Huntsville, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 28, 6:56 AM CDT | Special Weather Statement | HUN | Limestone | 49 min |
| Jun 28, 7:05 AM CDT | Special Weather Statement | HUN | Jackson | 25 min |
| Jun 28, 7:20 AM CDT | Special Weather Statement | HUN | DeKalb | 40 min |
| Jun 28, 7:44 AM CDT | Special Weather Statement | HUN | Colbert, Lauderdale, Limestone | 46 min |
| Jun 28, 7:58 AM CDT | Flash Flood Warning | HUN | Colbert, Lauderdale, Lawrence, Limestone | 5 hr |
| Jun 28, 8:14 AM CDT | Severe Thunderstorm Warning | HUN | Colbert, Franklin, Lauderdale, Lawrence | 46 min |
| Jun 28, 9:19 AM CDT | Special Weather Statement | HUN | Colbert, Lawrence | 41 min |
| Jun 28, 9:25 AM CDT | Flash Flood Watch | HUN | Colbert, Cullman, DeKalb, Franklin, Jackson, Lauderdale and 5 more | 8 hr |
| Jun 28, 10:05 AM CDT | Flash Flood Warning | HUN | Franklin, Lawrence | 3 hr |
| Jun 28, 10:34 AM CDT | Severe Thunderstorm Warning | HUN | Colbert, Franklin, Lauderdale | 41 min |
| Jun 28, 11:18 AM CDT | Severe Thunderstorm Warning | HUN | Franklin | 23 min |
| Jun 28, 12:58 PM CDT | Areal Flood Warning | HUN | Colbert, Franklin, Lauderdale, Lawrence, Limestone | 6 hr |
Nearby
Flash Flood Warnings in Alabama, 2011Every flash flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.